• Hi, at a recent vet visit, my dog has been prescribed Simplicef. One of the side effect on the bottle said that it is loss of appetite. For the last week, my puppy hasn't been eating much of her foods. She probably eats about half to 3/4 of what she used to eat, but she shows barely any interested in her foods. What can I do to help her eat more while she is still under the medication? she has about 4 days left.

    Hi Toan,
    I recommend that you call and talk to the veterinarian that prescribed the medication about the lack of appetite. There may be some things that can be done to stimulate her appetite but this may take a change in antibiotics or a different treatment. Your vet knows your pet’s medical history and they will be able to give you the best advice on this.  


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Nutrition

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.